On nonconvex functional evolution inclusions involving m -dissipative operators

Tiziana Cardinali; Nikolaos S. Papageorgiou; Francesca Papalini

Czechoslovak Mathematical Journal (1997)

  • Volume: 47, Issue: 1, page 135-148
  • ISSN: 0011-4642

How to cite

top

Cardinali, Tiziana, Papageorgiou, Nikolaos S., and Papalini, Francesca. "On nonconvex functional evolution inclusions involving $m$-dissipative operators." Czechoslovak Mathematical Journal 47.1 (1997): 135-148. <http://eudml.org/doc/30353>.

@article{Cardinali1997,
author = {Cardinali, Tiziana, Papageorgiou, Nikolaos S., Papalini, Francesca},
journal = {Czechoslovak Mathematical Journal},
keywords = {evolution inclusions; extreme points; control problems},
language = {eng},
number = {1},
pages = {135-148},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On nonconvex functional evolution inclusions involving $m$-dissipative operators},
url = {http://eudml.org/doc/30353},
volume = {47},
year = {1997},
}

TY - JOUR
AU - Cardinali, Tiziana
AU - Papageorgiou, Nikolaos S.
AU - Papalini, Francesca
TI - On nonconvex functional evolution inclusions involving $m$-dissipative operators
JO - Czechoslovak Mathematical Journal
PY - 1997
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 47
IS - 1
SP - 135
EP - 148
LA - eng
KW - evolution inclusions; extreme points; control problems
UR - http://eudml.org/doc/30353
ER -

References

top
  1. 10.1007/BF02764629, Israel J. Math. 12 (1972), 373–390. (1972) MR0346609DOI10.1007/BF02764629
  2. Nonconvex perturbations of evolution equations with m-dissipative operators in Banach spaces, Comment Math. Univ. Carolinae 30 (1989), 657–664. (1989) MR1045894
  3. Compacité de I’operateur f u solution d’une équation non-lineaire u t + A u f , C.R. Acad. Sci. Paris, t. 286 (1978), 1113–1116. (1978) MR0493554
  4. Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff International Publishing, Leyden, The Netherlands, 1976. (1976) Zbl0328.47035MR0390843
  5. Points extremaux multi-applications et fonctionelles integrales, These du 3ème cycle, Université de Grenoble, France, 1975. (1975) 
  6. Solutions integrales d’equations d’evolution dans un espace de Banach, C.R. Acad. Sci. Paris, t. 274 (1972), 47–50. (1972) Zbl0246.47068MR0300164
  7. Extension and selections of maps with decomposable values, Studia Math. 90 (1988), 69–86. (1988) MR0947921
  8. 10.1007/BF02760619, Israel J. Math. 46 (1983), 1–11. (1983) MR0727019DOI10.1007/BF02760619
  9. Vector measures, Math Surveys, A.M.S., Providence R.I. 15 (1977). (1977) MR0453964
  10. Geometric Functional Analysis and its Applications, Graduate Texts in Math, Vol. 24, Springer Verlag, New York, 1975. (1975) MR0410335
  11. Differential Inclusions and Optimal Control, Kluwer Academic Publishers, Dodrecht, The Netherlands, 1991. (1991) MR1135796
  12. On measurable multifunctions with applications to random multivalued equation, Math. Japonica 32 (1987), 437–464. (1987) MR0914749
  13. 10.1016/0022-247X(92)90136-2, J. Math. Anal. Appl. 164 (1992), 571–589. (1992) Zbl0784.46010MR1151056DOI10.1016/0022-247X(92)90136-2
  14. Extremal selections of multivalued mappings and the “bang-bang” principle for evolution inclusions, Soviet Math. Dokl. 43 (1991), 481–485. (1991) Zbl0784.54024MR1121349
  15. Nonlinear Functional Analysis and its Applications II, Springer Verlag, New York, 1990. (1990) Zbl0684.47029MR0816732

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.